RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 5, Pages 1097–1100 (Mi dan44245)  

MATHEMATICAL PHYSICS

Magnetic waves in waveguides with the simply connected cross section of complex form

V. F. Kravchenko, E. I. Nefedov

Institute of Radio Engineering and Electronics, Academy of Sciences of the USSR, Moscow

Full text: PDF file (514 kB)
UDC: 621.372.81
Presented: A. М. Прохоров
Received: 29.09.1980

Citation: V. F. Kravchenko, E. I. Nefedov, “Magnetic waves in waveguides with the simply connected cross section of complex form”, Dokl. Akad. Nauk SSSR, 256:5 (1981), 1097–1100

Citation in format AMSBIB
\Bibitem{KraNef81}
\by V.~F.~Kravchenko, E.~I.~Nefedov
\paper Magnetic waves in waveguides with the simply connected cross section of complex form
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 5
\pages 1097--1100
\mathnet{http://mi.mathnet.ru/dan44245}


Linking options:
  • http://mi.mathnet.ru/eng/dan44245
  • http://mi.mathnet.ru/eng/dan/v256/i5/p1097

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020